# SDR SWAA2024040570916

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 50,818 hours, 26,330 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: UNKNOWN
- Condition: Faulty
- Location: Ac System
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOR 2 OR 3 MIN ON DECENT AN ELECTRICAL ARCING SOUND EMINATED FROM THE OVERHEAD PANEL IN THE VICINITY OF THE FUEL & BUS TRANSFER PANELS. NO STATIC ELECTRICITY NO STATIC AND VISIBLE ON WINDOWS. OZONE SMELL NO ACCOMPANY SOUND<[01] C/W SMOKE/FUMES IN CABIN CONDITIONAL INSPECTION PER AMM 05-51-56 AND FIM TASK 21-00 TASK 806. R&R A/C SYSTEM GENERATOR & APU MODULE PER AMM 24-21-51 AND FUEL SYSTEM MODULE PER AMM 28-22-43
